Previous |  Up |  Next


Title: Making use of incomplete observations for regression in bivariate normal model (English)
Author: Tarasińska, Joanna
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 48
Issue: 1
Year: 2003
Pages: 67-72
Summary lang: English
Category: math
Summary: Two estimates of the regression coefficient in bivariate normal distribution are considered: the usual one based on a sample and a new one making use of additional observations of one of the variables. They are compared with respect to variance. The same is done for two regression lines. The conclusion is that the additional observations are worth using only when the sample is very small. (English)
Keyword: bivariate normal distribution
Keyword: regression coefficient
MSC: 62F10
MSC: 62F11
MSC: 62H12
MSC: 62J05
idZBL: Zbl 1099.62508
idMR: MR1954504
DOI: 10.1023/A:1022907004897
Date available: 2009-09-22T18:12:19Z
Last updated: 2020-07-02
Stable URL:
Reference: [1] H. Cramer: Mathematical Methods of Statistics.Princ. Univ. Press, Princeton, 1966. MR 1816288
Reference: [2] N. L. Johnson, S. Kotz: Continuous Univariate Distributions–2.Houghton Mifflin Company, Boston, 1970.


Files Size Format View
AplMat_48-2003-1_5.pdf 293.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo